# SDR SWAA001158

- Difficulty date: June 23, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 13,982 hours, 12,483 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: CFM563
- Condition: Erratic
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE-OFF.  NR 2 ENGINE EGT INDICATOR LIGHT ILLUMINATED, MOVED THROTTLE TO IDLE POSITION AND EGT INDICAOR ERRATIC.              INSPECTED NR 2 ENGINE INLET AND TAILPIPE SECTIONS. OPERATED ENGINE, NO DEFECT FOUND. COULD NOT DUPLICATE.
